# SDR DALA2019010700059

- Difficulty date: January 4, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,502 hours, 53,747 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV FIRE ALARM ON/OFF INTERMITTENT HORN. NO SMOKE NO FIRE PRESENT. INSTALLED NEW SMOKE DETECTOR. OPS CK OK. (LP4814738)
